# SDR HEEA966966

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: M/R
- Part time: 19,176 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER STATIC LEAK.
